Authors: Živaljević, Rade 
Vrećica, Siniša
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An extension of the ham sandwich theorem
Journal: Bulletin of the London Mathematical Society
Volume: 22
Issue: 2
First page: 183
Last page: 186
Issue Date: 1-Jan-1990
ISSN: 0024-6093
DOI: 10.1112/blms/22.2.183
Abstract: 
It is shown that both the ‘ham sandwich theorem’ and Richard Rado’s theorem on general measure (see [6]), which is known to be a measure theoretic equivalent of E. Helly’s theorem on convex sets, belong to the same family of results about geometric, extremal properties of measures which are defined on Borel sets in Rn.
Publisher: Oxford University Press

Show full item record

SCOPUSTM   
Citations

48
checked on Feb 2, 2023

Page view(s)

20
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.